Volume 4, Issue 2 (November 2005)                   JIRSS 2005, 4(2): 113-133 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ertefaie A, Parsian A. Bayesian Estimation for the Pareto Income Distribution under Asymmetric LINEX Loss Function. JIRSS. 2005; 4 (2) :113-133
URL: http://jirss.irstat.ir/article-1-131-en.html
Abstract:   (12271 Views)
The use of the Pareto distribution as a model for various socio-economic phenomena dates back to the late nineteenth century. In this paper, after some necessary preliminary results we deal with Bayes estimation of some of the parameters of interest under an asymmetric LINEX loss function, using suitable choice of priors when the scale parameter is known and unknown. Results of a Monte Carlo simulation study conducted to evaluate the performances of these estimators compared to the MLE’s and MME’s in terms of estimated risks under LINEX loss function.
Full-Text [PDF 184 kb]   (5754 Downloads)    

Received: 2011/10/22 | Accepted: 2015/09/12 | Published: 2005/11/15

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society